# SDR HEEA072598

- Difficulty date: April 19, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N5128
- Make and model: Skrsky S76A
- Aircraft serial: 760181
- Aircraft time: 8,282 hours
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Interphone
- Part number: A3016W
- Part serial: 7601187
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFTER UNIT WARMS UP, TRANSMITS AND RECEIVES BROKEN. PERFORMED PRELIMINARY INSPECTION.  FOUND AMP BOARD AR1 AND TRANSISTOR Q8 BAD, REPLACED SAME.  REPAIRED.  BENCH CHECK GOOD.
